# SDR IPXA2020091436159

- Difficulty date: August 25, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,154 hours, 19,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70494
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LOWER FWD CARGO INTERCOSTAL IS CRACKED AT STA 6-50 AT L43R.  REMOVED, FABRICATED, AND REPLACED INTERCOSTAL, IAW DWG ACA7049 AND SRM 51-35-01 (MINOR).
